# SDR C2XA03SH495

- Difficulty date: December 13, 2003
- Submitted: December 14, 2003
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 7,833 hours, 5,871 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14547494607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE APU FIREWALL WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE APU FIREWALL IAW EA 5340-01015 AND EMB 145 SRM 53-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
